I know I have posted this on here before. Id like to know who is getting/ or did get worse while taking PPI's?
My heartburn is gone but I started having nausea, bloating, severe burning pain, etc shortly AFTER I started taking Prilosec. Ive been on it for years now yet no dr believes its from the PPI's. I disagree (in my case anyway).
Im trying to come off of them, but the rebound is God awful!!!
I just started my medications, and threads like this are scarying me more than the reflux itself. I have notice so many people having negative side effects from the drugs. I'm taking previcid, and it makes me a little nausious, but now I'm worrying about the long term usage.
Neither the Protonix or the Aciphex are in capsule form so I won't be able to do what your doing. The directions say not to break the pills I think because they are time release. What do you think of cutting the pills in half anyways? Does taking less medicine cause you nausea?
I was on Prevacid. To quit, I skipped a pill every few days, then every second day, etc. In other words, very, very gradually. I also took OTC Zantac and Gaviscon for a while and started a low-carb diet. If you stop PPIs too quickly, the rebound can be horrible.
Side effects I experienced: diarrhea every single day, burning stomach, constant burping, hair loss. The hair loss was most worrisome, because it told me I must be deficient in some important mineral/vitamin. Also affected my vanity, of course.
Funny how some doctors won't admit to drug side effects. Maybe they should listen to their patients instead of the pharma company reps.
Seagal...sorry about the side effects. Sounds like the same things I have. Are you better now???
Taape-try just cutting down your doses like Seagal suggested-every other day and add in zantac if you need to. Of course, you should have a dr following you doing this if possible. I wouldn't recommmend cutting the pills before checking with a dr or pharmacist about it first.
My side effects are numerous I will try to remember
Nightmares, vivid dreams
Shortness of breath
Some gave me back ache
Lump in throat didn't leave till I quit ppi
Couldn't belch, that was awful and scarey
Thats all I can think of right now
Oh Zegerid caused swelling (edema)